# SDR A6WA2017110645396

- Difficulty date: November 1, 2017
- Submitted: November 6, 2017
- Operation: Air carrier
- Aircraft: N471ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7457
- Aircraft time: 32,037 hours, 31,014 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Riser
- Part number: 601R521170210
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD RISER ANGLE FILLER FROM PREVIOUS REPAIR IS CRACKED
